# SDR ASAA2015091513502

- Difficulty date: September 15, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N611AS
- Make and model: Boeing 737790
- Aircraft serial: 29753
- Aircraft time: 54,332 hours, 24,639 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WHEEL WELL REAR SPAR, CENTER SECTION BETWEEN LBL-24.98-LBL-45.64 CRACKED, 2 EACH.  ACFT GROUNDED.  ACCOMPLISHED REPAIRS TO BS663 WING CENTER SECTION VERTICAL PRESSURE WEB BETWEEN LBL 10-LBL 50 IAW EA 700-57EA-15940, REV NEW, REO-G19236, REV A AND SRM 57-10-10-2R-3, REPAIR 3.  ENGINEERING FOLLOW UP ACTION REQUIRED STAGE 1 APPROVAL FOR STATIC STRENGTH HAS BEEN GRANTED.  STAGE 2 IS REQUIRED APPROVAL ON OR BEFORE OCTOBER 14,2017.  WORK FRONT NOTIFICATION SENT.  REFER TO DTI EC 700-57DTI-15941.  DOT REMOVED.
